Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Scan showed residue remaining in uterus post medical abortion. Can this be removed through pills?

Hi Doc! I had undergone a medical abortion on August 20, 2012 as my baby did not get a heartbeat . As I did not get a period even after a month and a half I got a sonography done. It says that there is residue remaining in my uterus . Can this be removed my pills, as I donot want to undergo surgical procedure once again. If I go through pills, is there any side effect?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  545
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Hallo Thanks for your query.You have undergone medical termination of pregnancy and still have some products of conception in uterus.There is medicine that can expel these retained products.As there is risk of developing infection it is better to get it evacuated by doing a dilatation and evacuation of retained products .It is safe and sure procedure to take the products out of uterus.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor